Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 119, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 7, 2012, 2:28 PM CDT for Vermilion County, Illinois. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 2:28 PM CDT (19:28 UTC)
- Expired
- Sep 7, 2012, 3:05 PM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 122 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 2:30 PM CDT | HAIL 0.75 | Sidell, IL | |
| Sep 7, 2:43 PM CDT | HAIL 0.75 | Indianola, IL | |
| Sep 7, 2:45 PM CDT | HAIL 0.75 | Ridge Farm, IL | |
| Sep 7, 2:53 PM CDT | HAIL 1.25 | 2 E Ridge Farm, IL | SIZE RANGED FROM 1 TO 1.25 INCHES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
978
WUUS53 KILX 071928
SVRILX
ILC183-072015-
/O.NEW.KILX.SV.W.0119.120907T1928Z-120907T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
228 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 315 PM CDT.
* AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALLERTON...OR 20 MILES SOUTHWEST OF DANVILLE...AND MOVING EAST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CATLIN...RIDGE FARM...WESTVILLE...GEORGETOWN...JAMAICA AND
INDIANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3988 8757 3988 8794 4006 8794 4009 8753
3989 8753
TIME...MOT...LOC 1928Z 269DEG 29KT 3995 8782
WIND...HAIL 60MPH 1.00IN
$$
HJS2 follow-up statements
804
WWUS53 KILX 071951
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CDT FRI SEP 7 2012
ILC183-072015-
/O.CON.KILX.SV.W.0119.000000T0000Z-120907T2015Z/
VERMILION IL-
251 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERMILION COUNTY UNTIL 315 PM CDT...
AT 249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GEORGETOWN...OR 14 MILES SOUTH OF DANVILLE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN VERMILION COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3988 8757 3994 8760 3988 8794 4006 8794
4009 8753 3989 8753
TIME...MOT...LOC 1951Z 269DEG 29KT 3994 8758
WIND...HAIL 60MPH 1.00IN
$$
HJS353
WWUS53 KILX 072005
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT FRI SEP 7 2012
ILC183-072015-
/O.CAN.KILX.SV.W.0119.000000T0000Z-120907T2015Z/
VERMILION IL-
305 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VERMILION COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3988 8757 3994 8760 3988 8794 4006 8794
4009 8753 3989 8753
TIME...MOT...LOC 2005Z 269DEG 29KT 3994 8743
$$
HJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:47 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 7, 12:47 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1247 PM CDT FRI SEP 7 2012 .DISCUSSION... ISSUED 1059 AM CDT FRI SEP 7 2012 MCS MOVING THROUGH THE NORTHERN HALF OF CENTRAL ILLINOIS...ALONG WITH SOME SCT TS ACTIVITY ALONG AND IN ADVANCE OF THE FRONT MOVING ACROSS THE ILLINOIS RIVER VALLEY. FORECAST LOOKS ON TRACK...UPDATING FOR MORNING WORDING AND FOR HRLY TEMPS. COOLER AND RAIN CHANCES EXPECTED THROUGH THE AFTERNOON. SEVERE WEATHER THREAT CONTINUES WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. && .AVIATION... ISSUED 1236 PM CDT FRI SEP 7 2012 NOT MUCH OF A SHIFT IN THE FORECAST...TSRA AHEAD OF THE APPROACHING FRONT...ANOTHER CHANCE WITH THE BOUNDARY THIS AFTERNOON. ACTUAL COVERAGE OF STORMS LATER LIKELY TO BE AFFECTED SOMEWHAT BY ATMOS TURN OVER...AND KEEPING TO THE VCTS IN MANY LOCATION. ANOTHER CONCERN WITH ALL OF THE LLVL MOISTURE THAT IS NOW IN PLACE FROM THE RAINS IS THAT IF THE WINDS DO NOT STAY UP IN THE OVERNIGHT HOURS...THE TERMINALS COULD SEE SOME REDUCED VIS IN THE EARLY MORNING HOURS. FOR NOW...MVFR IN THE TAFS...AND WILL HAVE TO KEEP AN EYE ON THE TIMING OF THE FRONT AS WELL. VARIABLE WINDS WITH THE STORMS THIS AFTERNOON...BECOMING MORE NWRLY AFTER THE FROPA THIS AFTERNOON AND THIS EVENING. HJS && .PREV DISCUSSION... ISSUED 330 AM CDT FRI SEP 7 2012 SHORT TERM...TODAY THROUGH SUNDAY NIGHT ANOTHER ROUND OF WIDESPREAD HEAVY RAINS EXPECTED OVER CENTRAL AND SE IL TODAY INTO THIS EVENING WITH 1-1.5 INCHES EXPECTED AND HIGHEST AMOUNTS IN SE IL. FLASH FLOOD GUIDANCE VALUES ARE AROUND 2 INCHES PER HOUR AND 2.5-3.5 INCHES PER 6 HOURS SO STILL FAIRLY HIGH SO WILL NOT NEED A FLASH FLOOD WATCH AND STILL IN A D1-D2 DROUGHT. SO THIS WILL BE BENEFICIAL RAINS TO MUCH OF AREA. SPC HAS SLIGHT RISK OF SEVERE STORMS SE OF I-55 THIS AFTERNOON AND EARLY EVENING WITH 30% RISK OF DAMAGING WIND GUSTS...15% RISK OF LARGE HAIL AND 2-5% RISK OF TORNADOES. AIRMASS QUITE UNSTABLE OVER THIS AREA THIS AFTERNOON WITH MLCAPES OF 3000-3500 J/KG AND MODERATE WIND SHEAR AND A STRENGTHENING COLD FRONT PLOWING SE THROUGH CENTRAL IL AND EXITING SE IL BY MID EVENING. MCS OVER EASTERN IA INTO FAR NW IL SHOULD TRACK ESE INTO THE IL RIVER VALLEY EARLY THIS MORNING AND INTO CENTRAL IL LATER THIS MORNING. BUT MAIN SHOW WILL BE THIS AFTERNOON AND EARLY EVENING. HIGHS TRICKY TODAY DEPENDING ON AMOUNT OF CLOUD COVER AND CONVECTION. HAVE UPPER 70S NW OF THE IL RIVER AND UPPER 80S IN FAR SE IL NEAR THE WABASH RIVER. CONVECTION CHANCES DIMINISH FROM NW TO SE BEHIND THE COLD FRONT DURING TONIGHT AND THEN DRY WEATHER EXPECTED THIS WEEKEND WITH MUCH COOLER TEMPS WITH HIGHS IN THE LOWER 70S SAT AND IN THE MID 70S SUNDAY. BELOW NORMAL TEMPS DUE TO STRONG UPPER LEVEL TROF OVER THE EASTERN STATES WHICH PULLS AWAY FROM IL DURING EARLY NEXT WORK WEEK. LONG TERM...MONDAY THROUGH THURSDAY NIGHT QUIET WEATHER GENERALLY EXPECTED DURING EARLY AND MIDDLE PART OF NEXT WEEK ALONG WITH BELOW NORMAL TEMPS EARLY IN THE WEEK WARMING TO ABOVE NORMAL BY TUE/WED. EXTENDED MODELS LIKE THE GFS AND ECMWF ARE SIMILAR IN SHOWING A STRONG UPPER LEVEL RIDGE BUILDING INTO THE MID MS VALLEY BY TUE AND SURFACE HIGH PRESSURE DRIFTING INTO THE EASTERN STATES WITH A SOUTHERLY FLOW OF WARMER AND GRADUALLY MORE HUMID AIR RETURNING TO IL BY THE MIDDLE OF NEXT WEEK. A NORTHERN STREAM SHORT WAVE BRINGS A WEAKENING FRONT SE INTO IL NEXT THU AND GFS IS MORE AGGRESSIVE WITH QPF FIELDS AS USUAL WHILE ECMWF KEEPS CENTRAL/SE IL DRY NEXT WEEK. WILL TONE DOWN ALLBLEND POPS A BIT WITH JUST SLIGHT CHANCES OF CONVECTION OVER THE IL RIVER VALLEY NEXT THU AND THU NIGHT. KH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 7, 11:45 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT FRI SEP 7 2012 ILZ027>031-036>038-040>043-047>050-081100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 1145 AM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED...BUT GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-051>057-061>063-066>068-071>073-081100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SANGAMON-SHELBY-VERMILION- 1145 AM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A COLD FRONT. SOME OF THE STORMS MAY BE SEVERE THIS AFTERNOON INTO EARLY EVENING...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING...MAINLY BETWEEN 4 PM AND 9 PM. HJS
In the hours before
Special weather statement, Sep 7, 9:14 AM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT FRI SEP 7 2012
ILZ037-038-042-043-071500-
DE WITT-LOGAN-MCLEAN-TAZEWELL-
914 AM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN...SOUTHEASTERN
TAZEWELL...SOUTHWESTERN MCLEAN AND WESTERN DE WITT COUNTIES UNTIL
1000 AM CDT...
AT 911 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TREMONT TO SAN
JOSE...MOVING SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
HOPEDALE...
EMDEN...
MINIER...
HARTSBURG...
ARMINGTON...
ATLANTA...
OTHER LOCATIONS AFFECTED INCLUDE...DILLON AND LAWNDALE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4038 8915 4014 8914 4028 8960 4032 8961
4032 8972 4035 8972 4061 8954
TIME...MOT...LOC 1414Z 297DEG 31KT 4049 8948 4032 8961
BARKERSpecial weather statement, Sep 7, 9:48 AM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT FRI SEP 7 2012
ILZ040-047-071530-
CASS-SCHUYLER-
948 AM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR CASS AND SOUTHERN SCHUYLER
COUNTIES UNTIL 1030 AM CDT...
AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BEARDSTOWN...MOVING EAST AT
35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...
BLUFF SPRINGS...
ARENZVILLE...
VIRGINIA...
CHANDLERVILLE...
ASHLAND...
OTHER LOCATIONS AFFECTED INCLUDE...FREDERICK...PHILADELPHIA AND
NEWMANSVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4009 9030 4005 9027 4006 9026 4005 9020
4006 9014 4008 9011 4008 9009 4010 9006
4011 9000 3989 9000 3988 9058 3992 9054
3998 9052 3997 9059 4003 9064 4006 9064
TIME...MOT...LOC 1448Z 266DEG 31KT 3997 9051
BARKERLocal storm report, Sep 7, 11:00 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HAIL PEKIN 40.57N 89.63W
09/07/2012 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
RANGED FROM .75 TO 1 INCH
&&
AUTENSpecial weather statement, Sep 7, 11:30 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1130 AM CDT FRI SEP 7 2012 ILZ038-043>045-071730- CHAMPAIGN-DE WITT-MCLEAN-PIATT- 1130 AM CDT FRI SEP 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE WITT... NORTHEASTERN PIATT...NORTHERN CHAMPAIGN AND SOUTHEASTERN MCLEAN COUNTIES UNTIL 1230 PM CDT... AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FARMER CITY...OR 14 MILES NORTHEAST OF CLINTON...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FARMER CITY... MANSFIELD... LAKE OF THE WOODS... MAHOMET... FISHER... THOMASBORO... OTHER LOCATIONS AFFECTED INCLUDE...DEWEY...FLATVILLE...PENFIELD AND ROYAL. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4039 8795 4018 8795 4020 8881 4040 8873 TIME...MOT...LOC 1630Z 268DEG 32KT 4024 8867 BARKER
Local storm report, Sep 7, 2:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
216 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 5 SE SIDNEY 39.97N 88.00W
09/07/2012 M1.00 INCH CHAMPAIGN IL STORM CHASER
SIZED RANGED FROM NICKEL TO 1 INCH
&&
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:14 AM CDT | Special Weather Statement | ILX | Tazewell | 46 min |
| Sep 7, 9:26 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 49 min |
| Sep 7, 9:48 AM CDT | Special Weather Statement | ILX | Cass | 42 min |
| Sep 7, 11:30 AM CDT | Special Weather Statement | ILX | Champaign | 60 min |
| Sep 7, 12:08 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 18 min |
| Sep 7, 1:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 40 min |
| Sep 7, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 41 min |
| Sep 7, 3:17 PM CDT | Special Weather Statement | ILX | Clark | 28 min |
| Sep 7, 4:40 PM CDT | Special Weather Statement | ILX | Macon, Moultrie | 50 min |
| Sep 7, 5:16 PM CDT | Special Weather Statement | ILX | Douglas, Edgar, Moultrie | 59 min |
| Sep 7, 5:22 PM CDT | Special Weather Statement | ILX | Shelby | 53 min |
| Sep 7, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 39 min |
| Sep 7, 6:05 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 40 min |
| Sep 7, 6:12 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar | 45 min |
| Sep 7, 6:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 61 min |
| Sep 7, 6:41 PM CDT | Tornado Warning | ILX | Clark, Edgar | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.